# SDR SWIA202305030026

- Difficulty date: March 9, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER WING PLANK ACCESS HOLE 610AB  HAS CORROSION.FLAGGED     (C-CHECK RO 4/30/2023)    REPAIRED RH WING LOWER WING PLANK ACCESS HOLE 610AB REF REO 601R-57-21-3717 REV-- DATED: 2023-03-23 AND SRM 51-21-06. SEE CONTINUE CARD FOR DETAILS. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
